Translator Disclaimer
April, 2018 Exponential mixing for generic volume-preserving Anosov flows in dimension three
Masato TSUJII
J. Math. Soc. Japan 70(2): 757-821 (April, 2018). DOI: 10.2969/jmsj/07027595

Abstract

Let $M$ be a closed 3-dimensional Riemann manifold and let $3\le r\le \infty$. We prove that there exists an open dense subset in the space of $C^r$ volume-preserving Anosov flows on $M$ such that all the flows in it are exponentially mixing.

Citation

Download Citation

Masato TSUJII. "Exponential mixing for generic volume-preserving Anosov flows in dimension three." J. Math. Soc. Japan 70 (2) 757 - 821, April, 2018. https://doi.org/10.2969/jmsj/07027595

Information

Published: April, 2018
First available in Project Euclid: 18 April 2018

zbMATH: 06902441
MathSciNet: MR3787739
Digital Object Identifier: 10.2969/jmsj/07027595

Subjects:
Primary: 37A25
Secondary: 37D20

Rights: Copyright © 2018 Mathematical Society of Japan

JOURNAL ARTICLE
65 PAGES


SHARE
Vol.70 • No. 2 • April, 2018
Back to Top